Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Muñoz Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane-Sepúlveda, Juan Benigno (2011) L-P-Analogues of Bernstein and Markov Inequalities. Mathematical Inequalities & Applications, 14 (1). pp. 135-145. ISSN 1331-4343

Araujo, G. and Jimenez Rodriguez, P. and Muñoz-Fernández, Gustavo Adolfo and Nuñez-Alarcon, D. and Pellagrino, D. and Seoane-Sepúlveda, Juan Benigno and Serrano-Rodriguez, D.M. (2015) On the polynomial Hardy-Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

Campos, J.R. and Jiménez Rodríguez, P. and Muñoz Fernández, Gustavo Adolfo and Pellegrino, D. and Seoane-Sepúlveda, Juan Benigno (2015) On the real polynomial Bohnenblust-Hille inequality. Llinear algebra and its applications, 465 . pp. 391-400. ISSN 0024-3795

Botelho, G. and Cariello, D. and Favaro, V.V. and Pellegrino, D. and Seoane-Sepúlveda, Juan Benigno (2014) On very non-linear subsets on continuous functions. Quarterly journal of mathematics, 65 (3). pp. 841-850. ISSN 0033-5606

This list was generated on Fri Sep 4 03:24:27 2015 CEST.